# SDR WRLA97087

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- System (JASC): 2430 · DC Generating System
- Part: Rccb
- Condition: Tripped
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB, FLIGHT CREW RECEIVED 'RIGHT EMERGENCY BUS FAIL' INDICATION.  FLIGHT CREW ELECTED TO RETURN TO POINT OF DEPARTURE FOR MAINTENANCE ACTION.  AIRCRAFT RETURNED TO POINT OF DEPARTURE, AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL UNABLE TO DUPLICATE FAULT.  RESET RCCB'S AND PERFORMED GROUND RUN WITH NO FAULTS NOTED.  ALL OPERATIONS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
